| Catalog Number |
101214005 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
07/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient had mom hip pain, pseudo tumor and loosening of the cup and stem.Doi: (b)(6) 2008, dor: (b)(6) 2019, unknown affected side.
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. corrected: (device code) foreign body reaction is retracted since the new code to report is hypersensitivity.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.